Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



The computation of sextic fields with a cubic subfield and no quadratic subfield

Author: M. Olivier
Journal: Math. Comp. 58 (1992), 419-432
MSC: Primary 11R21; Secondary 11R32, 11Y40
MathSciNet review: 1106977
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We describe six tables of sixth-degree fields K containing a cubic subfield k and no quadratic subfield: one for totally real sextic fields, one for sextic fields with four real places, two for sextic fields with two real places, and two for totally imaginary sextic fields (depending on whether the cubic subfield is totally real or not). The tables provide for each possible discriminant $ {d_K}$ of K a quadratic polynomial which defines K/k , the discriminant of the cubic subfield and the Galois group of a Galois closure $ N/\mathbb{Q}$ of $ K/\mathbb{Q}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11R21, 11R32, 11Y40

Retrieve articles in all journals with MSC: 11R21, 11R32, 11Y40

Additional Information

Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society